# SDR EGIA1

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N5007F
- Make and model: Bell 206L-1
- Aircraft serial: 45186
- Aircraft time: 16,263 hours, 27,582 cycles
- Engine: Allsn 250C30P
- Engine time: 11,748 hours, 17,332 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23005250
- Part serial: CAC91127
- Condition: Seized
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT ATTEMPTED TO START ENGINE, STARTER WOULD NOT ROTATE COMPRESSOR.  AFTER TROUBLESHOOTING START SYSTEM, DISCOVERED COMPRESSOR SEIZED.  COMPRESSOR SECTION WAS REMOVED AND STILL COULD NOT BE ROTATED BY HAND.  NO OIL CONTAMINATION IN OIL SYSTEM SUGGESTING BEARING FAILURE.  AXIAL COMPRESSOR DOES NOT APPEAR TO HAVE SHIFTED.  ENGINE SENT TO MANUFACTURER REPAIR FACILITY FOR INVESTIGATION.
